# SDR WTAA960121

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti Ice Tube
- Part number: 8943822
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

IPL - LT ENGINE WOULD NOT PROVIDE MINIMUM TORQUE FOR TAKEOFF.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED INLET ANTI-ICE PLUMBING TUBE ASSY.  ENGINE NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
